Forced oscillations for delay motion equations on manifolds
MetadataShow full metadata
We prove an existence result for T-periodic solutions of a T-periodic second order delay differential equation on a boundaryless compact manifold with nonzero Euler-Poincare characteristic. The approach is based on an existence result recently obtained by the authors for first order delay differential equations on compact manifolds with boundary.
CitationBenevieri, P., Calamai, A., Furi, M., & Pera, M. P. (2007). Forced oscillations for delay motion equations on manifolds. Electronic Journal of Differential Equations, 2007(62), pp. 1-5.
This work is licensed under a Creative Commons Attribution 4.0 International License.